# SDR DALA2015100405932

- Difficulty date: October 4, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 68,761 hours, 30,577 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERNAL SKIN, FRAME 67 BETWEEN STR 4R TO STR 5R ON UPPER FUSELAGE. PERFORMED PERMANENT REPAIR LOCATED ON EXTERNAL SKIN FRAME 67 BETWEEN STR 4R TO STR 5R ON UPPER FUSELAGE IAW SRM 53-41-11, PARA 5M FIG 215.
